World Scientific
  • Search
  •   
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Our website is made possible by displaying certain online content using javascript.
In order to view the full content, please disable your ad blocker or whitelist our website www.worldscientific.com.

System Upgrade on Tue, Oct 25th, 2022 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

EXISTENCE AND STABILITY OF SOLUTION IN BANACH SPACE FOR AN IMPULSIVE SYSTEM INVOLVING ATANGANA–BALEANU AND CAPUTO–FABRIZIO DERIVATIVES

    https://doi.org/10.1142/S0218348X23400856Cited by:1 (Source: Crossref)
    This article is part of the issue:

    This paper investigates the necessary conditions relating to the existence and uniqueness of solution to impulsive system fractional differential equation with a nonlinear p-Laplacian operator. Our problem is based on two kinds of fractional order derivatives. That is, Atangana–Baleanu–Caputo (ABC) fractional derivative and the Caputo–Fabrizio derivative. To achieve our main aims, we will first convert the proposed impulse system into an integral equation form. Next, we prove the existence and uniqueness of solutions with the help of Leray–Schauder’s theory and the Banach contraction principle. We analyze the operator for continuity, boundedness, and equicontinuity. Further, we investigate the stability solution to the proposed impulsive system by using stability techniques. In the last part, we demonstrate the results via an illustrative example for the application of the results.

    References

    • 1. D. Baleanu , Fractional variational principles in action, Phys. Scr. 2009(T136) (2009) 014006. Crossref, ISIGoogle Scholar
    • 2. K. S. Miller and B. Ross , An Introduction to the Fractional Calculus and Fractional Differential Equations (Wiley, New York, 1993). Google Scholar
    • 3. R. Hilfer , Application of Fractional Calculus in Physics (World Scientific, Singapore, 2000). LinkGoogle Scholar
    • 4. N. Kosmatov , Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear Anal. 70 (2009) 2521–2529. Crossref, ISIGoogle Scholar
    • 5. X. Liu, Y. Zhang, H. Sun and Z. Guo , A fractional-order dependent collocation method with graded mesh for impulsive fractional-order system, Comput. Mech. 69(1) (2022) 113–131. Crossref, ISIGoogle Scholar
    • 6. K. Udhayakumar, R. Rakkiyappan, J. D. Cao and X. G. Tan , Mittag-Leffler stability analysis of multiple equilibrium points in impulsive fractional-order quaternion-valued neural networks, Front. Inform. Technol. Electron. Eng. 21(2) (2020) 234–246. Crossref, ISIGoogle Scholar
    • 7. A. Atangana and I. Koca , On the new fractional derivative and application to nonlinear Baggs and Freedman model, J. Nonlinear Sci. Appl. 9(5) (2016) 2467–2480. CrossrefGoogle Scholar
    • 8. M. Caputo and M. Fabrizio , A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl. 1 (2015) 73–85. Google Scholar
    • 9. A. Abdon and D. Baleanu , New fractional derivatives with nonlocal and non-singular kernel: Theory and application to heat transfer model, Thermal Sci. 18 (2016), https://doi.org/10.2298/TSCI160111018A. Google Scholar
    • 10. A. Atangana and D. Baleanu , Caputo–Fabrizio derivative applied to groundwater flow within confined aquifer, J. Eng. Mech. (2016), https://doi.org/10.1061/(ASCE)EM.1943-7889.0001091. ISIGoogle Scholar
    • 11. A. Atangana , On the new fractional derivative and application to nonlinear Fisher’s reaction–diffusion equation, Appl. Math. Comput. 273 (2016) 948–956. Crossref, ISIGoogle Scholar
    • 12. T. Akman, B. Yıldız and D. Baleanu , New discretization of Caputo–Fabrizio derivative, J. Comput. Appl. Math. 37(3) (2018) 3307–3333. Google Scholar
    • 13. O. J. J. Algahtani , Comparing the Atangana–Baleanu and Caputo–Fabrizio derivative with fractional order Allen Cahn model, Chaos Solitons Fractals 89 (2016) 552–559. Crossref, ISIGoogle Scholar
    • 14. D. Baleanu, B. Agheli and M. M. Al Qurashi , Fractional advection differential equation within Caputo and Caputo–Fabrizio derivatives, Adv. Mech. Eng. 8(12) (2016) 1–8. Crossref, ISIGoogle Scholar
    • 15. K. M. Owolabi and A. Atangana , Numerical approximation of nonlinear fractional parabolic differential equations with Caputo–Fabrizio derivative in Riemann–Liouville sense, Chaos Solitons Fractals 99 (2017) 171–179. Crossref, ISIGoogle Scholar
    • 16. M. Caputo and M. Fabrizio , Applications of new time and spatial fractional derivatives with exponential kernels, Prog. Fract. Differ. Appl. 2(2) (2016) 1–11. CrossrefGoogle Scholar
    • 17. E. F. Doungmo Goufo , Application of the Caputo–Fabrizio fractional derivative without singular kernel to Korteweg–de Vries–Burgers equation, Math Model Anal. 21(2) (2016) 188–198. Crossref, ISIGoogle Scholar
    • 18. I. A. Mirza and D. Vieru , Fundamental solutions to advection–diffusion equation with time-fractional Caputo–Fabrizio derivative, Comput Math Appl 73(1) (2017) 1–10. Crossref, ISIGoogle Scholar
    • 19. D. Mozyrska, D. F. Torres and M. Wyrwas , Solutions of systems with the Caputo-Fabrizio fractional delta derivative on time scales, Nonlinear Anal. Hybrid Syst. 32 (2019) 168–176. Crossref, ISIGoogle Scholar
    • 20. P. Bedi, A. Kumar and A. Khan , Controllability of neutral impulsive fractional differential equations with Atangana–Baleanu–Caputo derivatives, Chaos Solitons Fractals 150 (2021) 111153. Crossref, ISIGoogle Scholar
    • 21. V. Gupta, F. Jarad, N. Valliammal, C. Ravichandran and K. S. Nisar , Existence and uniqueness of solutions for fractional nonlinear hybrid impulsive system, Numer. Methods Partial Differ. Equ. 38(3) (2022) 359–371. ISIGoogle Scholar
    • 22. R. Agarwal, S. Hristova and D. O’Regan , Mittag-Leffler stability for impulsive Caputo fractional differential equations, Differ. Equ. Dyn. Syst. 29(3) (2021) 689–705. Crossref, ISIGoogle Scholar
    • 23. H. Belbali and M. Benbachir , Existence results and Ulam–Hyers stability to impulsive coupled system fractional differential equations, Turkish J. Math. 45(3) (2021) 1368–1385. Crossref, ISIGoogle Scholar
    • 24. A. Kumar and P. Bedi , On the mild solutions of impulsive semilinear fractional evolution equations, in Proceedings International Conference Trends Computational and Cognitive Engineering, Springer, Singapore, 2021, pp. 119–128. CrossrefGoogle Scholar
    • 25. K. Hilal, K. Guida, L. Ibnelazyz and M. Oukessou , Existence results for an impulsive fractional integro-differential equations with a non-compact semigroup, in Recent Advances in Intuitionistic Fuzzy Logic Systems (Springer, 2019), pp. 191–211. CrossrefGoogle Scholar
    • 26. G. R. Gautam and J. Dabas , Existence of mild solutions for impulsive fractional functional integro-differential equations, Fract. Diff. Calculus 5(1) (2015) 65–77. CrossrefGoogle Scholar
    • 27. J. Wang, A. G. Ibrahim and M. Fečkan , Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces, Appl. Math. Comput. 257 (2015) 103–118, https://doi.org/10.1016/j.amc.2014.04.093. ISIGoogle Scholar
    • 28. A. Kumar and D. N. Pandey , Existence of mild solution of Atangana–Baleanu fractional differential equations with non-instantaneous impulses and with non-local conditions, Chaos Solitons Fractals 132 (2020) 109551. Crossref, ISIGoogle Scholar
    • 29. G. Stamov and I. Stamova , Uncertain impulsive differential systems of fractional order: Almost periodic solutions, Int. J. Systems Sci. 49(3) (2018) 631–638, https://doi.org/10.1080/00207721.2017.1416428. Crossref, ISIGoogle Scholar
    • 30. G. Tr. Stamov and I. M. Stamova , Almost periodic solutions for impulsive fractional differential equations, Dyn. Syst. 29(1) (2014) 119–132. Crossref, ISIGoogle Scholar
    • 31. A. Salari and B. Ghanbari , Existence and multiplicity for some boundary value problems involving Caputo and Atangana–Baleanu fractional derivatives: A variational approach, Chaos Solitons Fractals 127 (2019) 312–317. Crossref, ISIGoogle Scholar
    • 32. K. Liu, M. Fečkan, D. O’Regan and J. Wang , Hyers–Ulam stability and existence of solutions for differential equations with Caputo–Fabrizio fractional derivative Mathematics 7(4) (2019) 333. Crossref, ISIGoogle Scholar
    • 33. D. H. Hyers , On the stability of the linear functional, equation, Proc. Natl. Acad. Sci. USA 27(4) (1941) 222–224. CrossrefGoogle Scholar
    • 34. S. M. Ulam , A Collection of the Mathematical Problems (Interscience Publishers, New York, 1960). Google Scholar
    • 35. T. M. Rassias , On the stability of linear mappings in Banach spaces, Proc. Am. Math. Soc. 72 (1978) 297–300. Crossref, ISIGoogle Scholar
    • 36. D. H. Hyers, G. Isac and T. M. Rassias , Stability of Functional Equations in Several Variables (BirkhÃuser, Boston, 1998). CrossrefGoogle Scholar
    • 37. B. Li and H. Gou , Existence results of mild solutions for impulsive fractional evolution equations with periodic boundary condition, Int. J. Nonlinear Sci. Numer. Simul. 18 (2017) 585–598. Crossref, ISIGoogle Scholar
    • 38. J. Wang, A. G. Ibrahim and M. Fečkan , Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces, Appl. Math. Comput. 257 (2015) 103–118. ISIGoogle Scholar
    • 39. R. P. Agarwal, S. Hristova and D. O’Regan , Iterative techniques for the initial value problem for Caputo fractional differential equations with non-instantaneous impulses, Appl. Math. Comput. 334 (2018) 407–421, https://doi.org/10.1016/j.amc.2018.04.004. ISIGoogle Scholar
    • 40. D. Baleanu, M. M. Arjunan, M. Nagaraj and S. Suganya , Approximate controllability of second-order nonlocal impulsive functional integro-differential systems in Banach spaces, Bull. Korean Math. Soc. 55(4) (2018) 1065–1092. ISIGoogle Scholar
    • 41. K. Shah, A. Ali and S. Bushnaq , Hyers–Ulam stability analysis to implicit Cauchy problem of fractional differential equations with impulsive conditions, Math. Methods Appl. Sci. 41(17) (2018) 8329–8343. Crossref, ISIGoogle Scholar
    • 42. J. Dabas and A. Chauhan , Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay, Math. Comput. Model. 57(3–4) (2013) 754–763, https://doi.org/10.1016/j.mcm.2012.09.001. Crossref, ISIGoogle Scholar
    • 43. X. Liu and M. Jia , Existence of solutions for the integral boundary value problems of fractional order impulsive differential equations, Math. Methods Appl. Sci. 39(3) (2016) 475–487. Crossref, ISIGoogle Scholar
    • 44. A. Hadjian and S. Heidarkhani , Existence of one non trivial anti periodic solution for second-order impulsive differential inclusions, Math. Methods Appl. Sci. 40(14) (2017) 5009–5017. Crossref, ISIGoogle Scholar
    • 45. J. C. Chang , Existence, compactness, and connectedness of solution sets to nonlocal and impulsive Cauchy problems, Math. Methods Appl. Sci. 43(6) (2020) 3586–3601. Crossref, ISIGoogle Scholar
    • 46. A. Ali, F. Rabiei and K. Shah , On Ulam’s type stability for a class of impulsive fractional differential equations with nonlinear integral boundary conditions, J. Nonlinear Sci. Appl. 10(9) (2017) 4760–4775. CrossrefGoogle Scholar
    • 47. S. Song, L. Zhang, B. Zhou and N. Zhang , Existence-uniqueness of positive solutions to nonlinear impulsive fractional differential systems and optimal control, Bound. Value Probl. 2020(1) (2020) 1–14. Crossref, ISIGoogle Scholar
    • 48. D. Raghavan and N. Sukavanam , Extremal mild solutions of Hilfer fractional Impulsive systems, Mathematical Analysis and Applications, Springer Proceedings in Mathematics & Statistics (Springer, Singapore, 2021), pp. 67–80. CrossrefGoogle Scholar
    • 49. Z. Liu, L. Lu and I. Szanto , Existence of solutions for fractional impulsive differential equations with p-Laplacian operator, Acta Math. Hung. 141(3) (2013) 203–219, https://doi.org/10.1007/s10474-013-0305-0. Crossref, ISIGoogle Scholar
    • 50. M. Feckan, Y. Zhou and J. Wang , On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2012) 3050–3060. Crossref, ISIGoogle Scholar
    • 51. D. Baleanu, A. Jajarmi, H. Mohammadi and S. Rezapour , A new study on the mathematical modelling of human liver with Caputo–Fabrizio fractional derivative, Chaos Solitons Fractals 134 (2020) 109705. Crossref, ISIGoogle Scholar
    • 52. J. Singh, D. Kumar and D. Baleanu , A new analysis of fractional fish farm model associated with Mittag-Leffler-type kernel, Int. J. Biomath. 13(02) (2020) 2050010. Link, ISIGoogle Scholar
    • 53. T. Abdeljawad and Q. M. Al-Mdallal , Discrete Mittag-Leffler kernel type fractional difference initial value problems and Gronwall’s inequality, J. Comput. Appl. Math. 339 (2018) 218–230. Crossref, ISIGoogle Scholar
    • 54. J. Losada and J. J. Nieto , Properties of a new fractional derivative without singular kernel, Prog. Fract. Differ. Appl. 1(2) (2015) 87–92. Google Scholar
    • 55. Y. Zhou, J. Wang and L. Zhang , Basic Theory of Fractional Differential Equations (World Scientific, 2016). LinkGoogle Scholar
    • 56. F. Isaia , On a nonlinear integral equation without compactness, Acta Math. Univ. Comenian. (N.S.) 75(2) (2006) 233–240. Google Scholar
    • 57. MATLAB, Version 9.10.0.1602886 (R2021a), Natick, Massachusetts: The MathWorks Inc. 2021s. Google Scholar
    Remember to check out the Most Cited Articles!

    Check out New & Notable Titles in Nonlinear Science
    Includes authors Leon O Chua, Bruce J West and more

    "